BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    Journal of Applied Logic

    ten Cate, B. and Litak, T. and Marx, M. (2010) Complete axiomatizations for XPath fragments. Journal of Applied Logic 8 (2), pp. 153-172. ISSN 1570-8683.

    Journal of Logical and Algebraic Methods in Programming

    Litak, T. and Mikulás, Szabolcs and Hidders, Jan (2016) Relational lattices: from databases to Universal Algebra. Journal of Logical and Algebraic Methods in Programming 85 (4), pp. 540-573. ISSN 2352-2208.

    This list was generated on Sat Jan 28 06:26:48 2023 GMT.